Alert archive / Pennsylvania / Areal Flood Warnings in 2014

Areal Flood Warning 21, NWS Pittsburgh, PA

May 27, 2014Allegheny County, Beaver County, Pennsylvania

NWS Pittsburgh, PA issued this areal flood warning at May 27, 2014, 9:07 PM EDT for Allegheny County, Beaver County, Pennsylvania. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2014, 9:07 PM EDT (01:07 UTC)
Expired
May 28, 2014, 3:00 AM EDT
In force
6 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Allegheny County, PA, Beaver County, PA

The radar

The Pittsburgh radar (KPBZ), 26 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 12:20 AM EDTFLOODBoyce, PAINTERSECTION OF MAYVIEW ROAD AND BOYCE ROAD IS FLOODED FROM CREEK OVERFLOW
May 28, 12:25 AM EDTFLOODWest Library, PACHURCH STREET IN SOUTH PARK TOWNSHIP IS STARTING TO FLOOD
May 28, 12:57 AM EDTFLOOD1 S West Library, PAFLOODED ROADWAY ON TRAX ROAD NEAR STATE ROUTE 88

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
874 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WGUS41 KPBZ 280107
FLWPBZ

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
907 PM EDT TUE MAY 27 2014

PAC003-007-280700-
/O.NEW.KPBZ.FA.W.0021.140528T0107Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-
907 PM EDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLOOD WARNING FOR...
  ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  BEAVER COUNTY IN WESTERN PENNSYLVANIA...

* UNTIL 300 AM EDT

* AT 900 PM EDT...RADAR INDICATED MORE HEAVY RAIN MOVING INTO BEAVER
  AND ALLEGHENY COUNTIES.  ESTIMATES SHOW AN INCH TO INCH AND A HALF 
  OF RAIN HAS ALREADY FALLEN THIS EVENING.  ANOTHER HALF TO ONE INCH
  IS ANTICIPATED.

COUNTY OFFICIALS REPORT THAT ..AND THAT SOME LOW LYING SPOTS ON 
ROADS IN PITTSBURGH HAVE FLOODED.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROAD. JUST ONE FOOT OF FLOWING WATER IS 
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4058 7977 4053 7970 4044 7970 4038 7977
      4024 7981 4023 7978 4022 7979 4020 7987
      4021 7995 4023 7997 4025 7992 4033 8018
      4048 8036 4048 8042 4071 8040 4069 8015
      4067 8015 4067 7969 4063 7969

$$

15
3 follow-up statements
408 
WGUS81 KPBZ 280126
FLSPBZ

FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
926 PM EDT TUE MAY 27 2014

PAC003-007-280700-
/O.CON.KPBZ.FA.W.0021.000000T0000Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-
926 PM EDT TUE MAY 27 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR BEAVER
AND ALLEGHENY COUNTIES...

AT 920 PM EDT SHOWERS WITH HEAVY RAIN CONTINUED TO MOVE INTO BEAVER 
AND AND ALLEGHENY COUNTIES.  PREVIOUS ESTIMATES SHOW AN INCH TO INCH 
AND A HALF OF RAIN HAS ALREADY FALLEN THIS EVENING OVER PARTS OF 
SOUTHERN BEAVER AND ALLEGHENY COUNTIES.  ANOTHER HALF TO ONE INCH   
IS ANTICIPATED.

COUNTY OFFICIALS REPORT THAT SOME LOW LYING SPOTS ON ROADS IN 
PITTSBURGH HAVE FLOODED.  THESE ROADS INCLUDE MCARDLE ROADWAY...GASS 
AND GOLF DRIVE...ROS ROADWAY...AND PARTS OF BIGELOW BOULEVARD 
BETWEEN TOWN AND HERRON. 

THIS FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN 
REPORTED. ALL INTERESTED PARTIES IN LOW LYING AREAS OF BEAVER AND 
ALLEGHENY COUNTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE 
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4058 7977 4053 7970 4044 7970 4038 7977
      4024 7981 4023 7978 4022 7979 4020 7987
      4021 7995 4023 7997 4025 7992 4033 8018
      4048 8036 4048 8042 4071 8040 4069 8015
      4067 8015 4067 7969 4063 7969

$$

15
584 
WGUS81 KPBZ 280513
FLSPBZ

FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
113 AM EDT WED MAY 28 2014

PAC007-280518-
/O.CAN.KPBZ.FA.W.0021.000000T0000Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-
113 AM EDT WED MAY 28 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR BEAVER COUNTY...

LAT...LON 4058 7977 4055 7977 4053 7970 4044 7970
      4037 7978 4022 7980 4020 7987 4021 7995
      4023 7997 4025 7992 4026 7992 4034 8017
      4048 8036 4061 8018 4061 8014 4067 8015
      4067 7969 4063 7969

$$

PAC003-280700-
/O.CON.KPBZ.FA.W.0021.000000T0000Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
113 AM EDT WED MAY 28 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR ALLEGHENY
COUNTY...

AT 108 AM EDT COUNTY OFFICIALS REPORT THAT FLOODING IS STILL 
OCCURRING IN ALLEGHENY COUNTY. INTERSECTION OF MAYVIEW ROAD AND 
BOYCE ROAD IS FLOODED FROM CREEK OVERFLOW IN THE TOWN OF BOYCE. 
CHURCH STREET IN SOUTH PARK TOWNSHIP IS FLOODED. TRAX ROAD NEAR 
STATE ROUTE 88 HAS BEEN FLOODED.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROAD. JUST ONE FOOT OF FLOWING WATER IS 
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4058 7977 4055 7977 4053 7970 4044 7970
      4037 7978 4022 7980 4020 7987 4021 7995
      4023 7997 4025 7992 4026 7992 4034 8017
      4048 8036 4061 8018 4061 8014 4067 8015
      4067 7969 4063 7969

$$

24
434 
WGUS81 KPBZ 280659
FLSPBZ

FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
259 AM EDT WED MAY 28 2014

PAC003-280709-
/O.EXP.KPBZ.FA.W.0021.000000T0000Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
259 AM EDT WED MAY 28 2014

...THE FLOOD WARNING WILL EXPIRE AT 300 AM EDT FOR ALLEGHENY 
COUNTY...

ALTHOUGH AREAS AND ROADWAYS ALREADY FLOODED MAY SEE IMPACTS UNTIL 
DAYBREAK...NO NEW FLOODING IS EXPECTED AND THE WARNING HAS BEEN LEFT 
TO EXPIRE.

MOTORISTS AND THOSE OUT AND ABOUT ARE URGED TO USE EXTRA CAUTION.  
HEED BARRICADES AND DO NOT DRIVE THROUGH AREAS WHERE WATER IS 
FLOWING ACROSS THE ROAD.


LAT...LON 4058 7977 4055 7977 4053 7970 4044 7970
      4037 7978 4022 7980 4020 7987 4021 7995
      4023 7997 4025 7992 4026 7992 4034 8017
      4048 8036 4061 8018 4061 8014 4067 8015
      4067 7969 4063 7969

$$

88

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this areal flood warning went out at May 27, 8:58 PM EDT, 9 minutes earlier.

Area forecast discussion, May 27, 8:58 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
858 PM EDT TUE MAY 27 2014

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
INTO MIDWEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
CROSSING SHRTWVS AND OUTFLOW BOUNDARIES CONT TO BRING SCT-NMRS
SHWRS AND TSTMS TO THE AREA. LACK OF SHEAR AND DCRG INSTBY THIS
EVE SHOULD ALLOW FOR A GRDL DCRS IN COVG/INTENSITY OF THE CNVCTN.
RECENT RADAR VIL LOOPS HAVE BEGUN TO SHOW A SLOW OVERALL DCRG
TREND.

A SFC BNDRY WL DROP SLOWLY S ACRS THE AREA LTR TNGT INTO WED. SCT
SHWRS WL RMN ACRS THE AREA OVRNGT INTO WED MRNG BEFORE SOME
DESTABILZATION BRINGS MORE CNVCTN WED AFTN. AGAIN WITH LACK OF
SHEAR AND LOW LVLS OF INSTBY LCLY HVY RAIN WL BE THE MAIN CONCERN.
TEMPS WL RMN ABV AVG THRU THE PD.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
THE FRONT SAGS SOUTH WEDNESDAY NIGHT AND THURSDAY WITH HIGHEST
POPS ACROSS THE SOUTHERN RIDGES AND ENDING BY LATE DAY THURSDAY.
TEMPERATURES WILL COOL BACK TOWARD SEASONAL AVERAGES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A RIDGE OF HIGH PRESSURE WILL DOMINATE THE WEEKEND WITH SEASONAL
TEMPERATURES. THE NEXT SYSTEM APPROACHES AND INCREASES THE CHANCE
OF RAIN EARLY NEXT WEEK. LITTLE DIFFERENCES BETWEEN THE ECMWF AND
GFS HAVE LED TO NO HIGHER THAN CHANCE POPS IN THE FORECAST FOR
MON/TUE.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
CROSSING DISTURBANCES WL CONT TO BRING SCT SHWRS AND TSTMS THIS
EVE...WITH CNVCTN GRDLY DMNSHG AS INSTBY DCRS. A SFC BNDRY WL
APCH THE RGN TNGT WITH A FEW SHWRS PSBL MAINLY N OF PIT. MVFR
CONDS IN FOG ARE EXPD TO DVLP OVRNGT INTO ERLY WED MRNG WITH LLVL
MOISTURE IN PLACE. THIS MOISTURE IS EXPD TO LEAD TO MVFR CU
DVLPMNT WED MRNG AS WELL. DESTABILIZATION BY WED AFTN WL BRING
MORE NMRS SHWRS/TSTMS AND WL INCLUDE A VCTS MENTION IN THE TAFS
ESP S OF I 80.

.OUTLOOK.../WEDNESDAY NIGHT THROUGH SUNDAY/...
A SLOW MOVG SFC BNDRY WL BRING PSBL RSTRNS IN SHWRS/TSTMS S OF I
80 WED EVE...AND S OF I 70 THU.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

07
Hazardous weather outlook, May 27, 9:13 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 AM EDT TUE MAY 27 2014

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-281315-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
913 AM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 7:01 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
701 PM EDT TUE MAY 27 2014

OHZ058-272330-
GUERNSEY OH-
701 PM EDT TUE MAY 27 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GUERNSEY COUNTY...

AT 700 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF SALT FORK STATE PARK...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 45 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL
STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  CAMBRIDGE...          SALT FORK STATE PARK...
  OLD WASHINGTON...     QUAKER CITY...

PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.

LAT...LON 4014 8155 4007 8123 4001 8123 3996 8124
      3995 8125 3995 8138 3993 8138 3993 8139
      4002 8162

15
Special weather statement, May 27, 7:59 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
759 PM EDT TUE MAY 27 2014

PAZ021-029-280045-
ALLEGHENY PA-WASHINGTON PA-
759 PM EDT TUE MAY 27 2014

...STRONG THUNDERSTORMS WILL AFFECT ALLEGHENY AND NORTHERN WASHINGTON
COUNTIES...

AT 755 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 2 MILES
WEST OF GIBSONIA TO 4 MILES EAST OF FLORENCE...MOVING SOUTHEAST AT 35
MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

  LOCATIONS IMPACTED INCLUDE...
  WEXFORD...            SEWICKLEY...          MOON...
  FRANKLIN PARK...      GIBSONIA...           IMPERIAL...
  PERRYSVILLE...        ALLISON PARK...       RUSSELLTON...
  MCKEES ROCKS...       OAKDALE...            ETNA...

PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.

LAT...LON 4042 7971 4038 7977 4030 7979 4028 7978
      4028 7980 4026 7979 4022 7989 4045 8041
      4067 8004 4067 7989 4062 7972 4059 7977
      4056 7977 4053 7970

15
Local storm report, May 27, 8:33 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
833 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     PITTSBURGH              40.44N  79.98W
05/27/2014                   ALLEGHENY          PA   911 CALL CENTER

            LARGE TREE BLOCKING PEOPLES ROAD

&&

EVENT NUMBER PBZ1401417

XX
Special weather statement, May 27, 8:52 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
852 PM EDT TUE MAY 27 2014

PAZ021-029-073>076-280130-
ALLEGHENY PA-FAYETTE PA-FAYETTE RIDGES PA-WASHINGTON PA-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
852 PM EDT TUE MAY 27 2014

...STRONG THUNDERSTORMS WILL AFFECT EXTREME EAST CENTRAL
WASHINGTON...EXTREME SOUTHEASTERN ALLEGHENY...NORTHEASTERN FAYETTE
AND SOUTHERN WESTMORELAND COUNTIES...

AT 847 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
EAST OF JEANNETTE TO MONONGAHELA...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

  LOCATIONS IMPACTED INCLUDE...
  WEST NEWTON...        MONESSEN...           JEANNETTE...
  DONORA...             CHARLEROI...          GREENSBURG...
  BELLE VERNON...       NEW STANTON...        PERRYOPOLIS...
  MOUNT PLEASANT...     DONEGAL...            CONNELLSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.

LAT...LON 4011 7918 4011 7920 4007 7926 3990 7940
      3986 7941 3982 7936 3979 7936 3978 7936
      3978 7938 3977 7937 3974 7940 4018 7998
      4037 7953 4016 7914

15
Local storm report, May 27, 8:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
857 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     PITTSBURGH              40.44N  79.98W
05/27/2014                   ALLEGHENY          PA   PUBLIC

            TREES DOWN BEDFORD AVE IN HILL DISTRICT.

&&

EVENT NUMBER PBZ1401418

XX
Local storm report, May 27, 8:58 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
858 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     PITTSBURGH              40.44N  79.98W
05/27/2014                   ALLEGHENY          PA   911 CALL CENTER

            TREES DOWN ONTO WIRES IN SPRING GARDEN./RAMAGE ROAD

&&

EVENT NUMBER PBZ1401419

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:09 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington51 min
May 27, 8:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland41 min
May 27, 8:52 PM EDTSpecial Weather StatementPBZWestmoreland38 min
May 27, 9:42 PM EDTSpecial Weather StatementPBZBeaver48 min
May 27, 9:49 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington26 min
May 27, 10:19 PM EDTSpecial Weather StatementPBZAllegheny41 min
May 27, 11:27 PM EDTAreal Flood WarningPBZFayette, Washington, Westmoreland3 hr
May 27, 11:32 PM EDTSpecial Weather StatementPBZFayette58 min
May 27, 11:37 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland38 min
May 28, 12:38 AM EDTAreal Flood WarningPBZWashington4 hr
May 28, 4:19 AM EDTFlash Flood WatchPBZAllegheny, Beaver, Fayette, Greene, Washington, Westmoreland17 hr
May 28, 5:02 PM EDTSevere Thunderstorm WarningPBZWashington28 min
May 28, 5:22 PM EDTAreal Flood WarningPBZWashington3 hr
May 28, 5:53 PM EDTSpecial Weather StatementPBZFayette52 min
May 28, 6:57 PM EDTAreal Flood AdvisoryPBZWestmoreland3 hr
May 28, 7:38 PM EDTAreal Flood WarningPBZWestmoreland3 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.